# SDR ABXA050081

- Difficulty date: March 21, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 99122432
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ON LEFT PYLON BULKHEAD WAS OIL CANNED AND CRACKED AT LOWER INBOARD LIGHTNING HOLE.  REPAIRED AREA IAW DC-9 SRM 53-01.
